# SDR UIEA2011121800720

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,429 hours, 20,584 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE RT ENGINE CONTROL.  PEFORMED FIM TABLES IAW FIM 73-21-00/71-PIMU. FAULT CLEARED, MESSAGE CLEARED PERFORMED GROUND TEST IAW FIM 71-PIMU. NO DEFECTS NOTED.
